# SDR C2XA06RI002

- Difficulty date: August 21, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 19,138 hours, 17,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX DURING ACFT ROUTINE INSPECTION, MX FOUND NR 7 FLOOR PROXIMITY EMERGENCY LIGHT INOP.  MX REMOVED AND REPLACED PROXIMITY LIGHT ASSY.  OPERATIONAL TEST PERFORMED SUCCESFULLY.  ACFT APPROVED TO RETURN TO SERVICE.
